# SDR DL72S021264

- Difficulty date: October 30, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 69,688 hours, 52,631 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570153
- Part serial: 3319
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, WX RADAR C/B POPPED TWICE.  REPLACED WX RADAR R/T TEST PATTERN NORMAL - OPERATED IN WX MOD OBTAINED TARGETS, ALL OPS NORMAL.
